MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a single piece preloaded monofocal intraocular lens (iol) haptic was twisted.The procedure was completed successfully using a different lens, and there were no reported patient complications.The patient was contacted regarding the event.No further information was provided.
 
Additional Manufacturer Narrative
Section a2: date of birth, age: unknown/not provided section a3a, a3b: sex, gender: unknown/not provided section a4: weight: unknown/not provided section a5: ethnicity: unknown/not provided section a6: race: unknown/not provided section d6a: if implanted, give date: unknown/not provided; the extent of patient contact is unknown, however there is no indication that the lens was fully implanted.Section d6b: if explanted, give date: unknown/not provided; the extent of patient contact is unknown, however there is no indication that the lens was fully implanted, therefore, not explanted.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: additional information was received and stated that there was patient contact with the iol, as the iol partially made contact with the patient¿s eye; however, upon removal, the iol was noted to be twisted, prompting the physician to request a new iol to proceed.The twisted iol was discarded and is not available for return.No photos or videos were provided.No further information was provided.The following fields were updated accordingly: section h6: type of investigation: 4115 - device discarded section h6: investigation findings: 213 - no device problem found all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25357217
Report Number3012236936-2026-000160
Device Sequence Number13415178
Product Code HQL
UDI-Device Identifier05050474636163
UDI-Public(01)05050474636163(17)290103
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown